Inversions in Finite Möbius Planes of Even Order.
Mathematische Zeitschrift, Tome 116 (1970), pp. 1-7
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__116_171364,
author = {Judita Cofman},
title = {Inversions in {Finite} {M\"obius} {Planes} of {Even} {Order.}},
journal = {Mathematische Zeitschrift},
pages = {1--7},
year = {1970},
volume = {116},
zbl = {0194.51402},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__116_171364/}
}
Judita Cofman. Inversions in Finite Möbius Planes of Even Order.. Mathematische Zeitschrift, Tome 116 (1970), pp. 1-7. http://geodesic.mathdoc.fr/item/MZ_1970__116_171364/